RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 11, Issue 1  


Long term stability of proper rotations and local chaotic motions in the perturbed Euler rigid body
G. Benettin, F. Fassò, M. Guzzo
1
Dynamics of small perturbations of orbits on a torus in a quasiperiodically forced 2D dissipative map
A. Yu. Jalnine, S. P. Kuznetsov, A. Osbaldestin
19
Nearly flat falling motions of the rolling disk
R. Cushman, J. Duistermaat
31
On the full number of collisions in certain one-dimensional billiard problems
I. V. Gorelyshev
61
The Lagrange–D'Alembert–Poincaré equations and integrability for the rolling disk
H. Cendra, V. Diaz
67
A model for separatrix splitting near multiple resonances
M. Rudnev, V. Ten
83
Two-dimensional conservative mechanical systems with quartic second integral
H. M. Yehia
103
Absolute choreographies of point vortices on a sphere
K.G. Tronin
123
On the continuation of degenerate periodic orbits in Hamiltonian systems
E. Meletlidou, G. Stagika
131
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020